# SDR KCSA201302280035

- Difficulty date: February 28, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N792CK
- Make and model: Boeing 747212F
- Aircraft serial: 24177
- Aircraft time: 81,358 hours, 15,184 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON NAC STA 221 BULKHEAD FRAME CRACKED ON FWD RIGHT SIDE.
